Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sherri1225

Breaking out soon after treatment complete? Help!!!

Recommended Posts

Just finished my 6 month Accutane treatment a few weeks ago. Mostly 80mg (150ish lbs.) 

This week I developed a cystic pimple on my right cheek. About half inch across. It's a deep one too.  :( :( 
20151028_214632.thumb.jpg.9db1adec7aa49e I'm actually pretty heartbroken about it. I put my topical RetinA on it but it's deep.

My left side is lovely and clear.
20151028_214637.thumb.jpg.b90f7d87f55e46
Please tell me this is a normal thing that happens after treatment is complete and then it will go away????!!!!

:(

I've suffered for almost 18 years with acne and I really thought Accutane was the cure!!!

Edited by Sherri1225

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×